Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Moonchild11

Will Eating Too Much Junk Food Reduce The Effectiveness Of Accutane?

Recommended Posts

Don't worry too much about it, as long as you are generally eating healthy it's fine. The only thing to keep in mind is that accutane can cause spikes in your bad cholesterol and triglycerides naturally, and eating junk food alot might exacerbate the issue. If your cholesterol and triglycerides go too high, your doctor may take you off the medication (although most doctors would expect a gradual increase during your course, it goes back to baseline very quickly after your stop your course.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×